All authors read and approved the final version of the manuscript. Conflict of Interest SR: receiving consulting and lecture fees, grant, and research support from Bayer Vital, Biogen, Merck Serono, Novartis, Sanofi-Aventis, Genzyme, Roche, and Teva. in her serum (with a maximum titer of 1 1:320), but not in her CSF. [18F]fluorodeoxyglucose positron emission tomography (FDG-PET) showed pronounced relative hypermetabolism of her association cortices and a relative hypometabolism of the primary cortices, on the basis of which an anti-NMDA receptor encephalitis diagnosis was made, and treatment with a steroid pulse was initiated. The treatment led to fast and convincing clinical improvement with normalization of neuropsychological findings, considerable improvement of FDG-PET findings, and decreasing antibody titers. Conclusion: The patient’s psychiatric symptoms were most likely caused by anti-NMDA receptor encephalitis. Her polymorphic psychotic symptoms first occurred after she had received a Tdap-IPV booster vaccination. Although the vaccination cannot have caused the initial antibody formation since IgG serum antibodies were detected only 3 days after CPI-203 administration of the vaccine, the vaccine may have exerted immunomodulatory effects. MRI, EEG, and CSF findings were nonspecific; however, FDG-PET identified brain involvement consistent with anti-NMDA receptor encephalitis. This case shows the importance of implementing a multimodal diagnostic work-up in comparable situations. The unfavorable CSF antibody obtaining furthermore fits CPI-203 to the hypothesis that the brain may act as an immunoprecipitator for anti-NMDA receptor antibodies. or birth complications, febrile convulsions, craniocerebral traumata, or inflammatory brain CPI-203 diseases. During her first two decades of life, she had no evidence of a developmental disorder such as autism spectrum syndrome, attention deficit hyperactivity disorder, or a tic syndrome. The patient described herself as a rather anxious and insecure person; however, she clearly did not fulfill the criteria for any personality, affective, or anxiety disorder. She had no history of cancer or of autoimmune, neurological, or other somatic disorders. Apart from her paternal grandfather having suffered from Alzheimer’s disease she had no family history of psychiatric disorders (including her siblings, parents, and grandparents). Her maternal grandmother had died of a pancreatic carcinoma, her maternal grandfather had died of an unspecified tumor at the age of 38. Treatment and Outcome Lorazepam led to a slight improvement in the patient’s stress symptoms. After pausing the medication at the patient’s request, stress symptoms became more severe. We then treated her with 7.5 mg diazepam. A steroid pulse (5 500 mg methylprednisolone, with oral tapering from 40 mg and halving every week over 4 weeks; further reductions took place in 2 mg actions) was performed for immunological treatment. Directly after the steroid pulse, we were able to discontinue diazepam without any worsening of the patient’s stress symptoms. Around the 5th day of the steroid pulse, the patient reported that she felt well again. Over the following 2 weeks, her fears and ambivalence were greatly reduced, her emotions stabilized, and neither inner restlessness nor stimulus overload occurred. A slight form of sleeping disorder persisted; however, her appetite improved. The burning sensations in the chest and head no longer occurred. Follow-up cognitive testing results were within the normal range (Physique 5), and a follow-up FDG-PET (20 days after starting the steroid pulse) showed considerable improvements of the metabolic findings (Physique 3). Her anti-NMDA IgG antibody titers decreased (1:40 ~1 week after steroid pulse and 1:80 ~2 weeks after steroid pulse PSTPIP1 treatment, using cell-based assays in both analyses). Approximately half a year after the steroid pulse treatment, the patient was completely free of symptoms. Discussion Our case report describes a female patient with anti-NMDA receptor encephalitis CPI-203 with isolated psychiatric manifestation presenting with acute polymorphic psychotic symptoms that developed directly after the patient had received CPI-203 a Tdap-IPV booster vaccination, most probably in the context of preexisting anti-NMDA receptor IgG antibodies. Diagnostic and Pathophysiological Considerations Basic diagnostic procedures using EEG, MRI, and CSF examinations only showed nonspecific findings. While the patient initially displayed acute polymorphic psychotic symptoms, she did not present the typical neurological symptoms of encephalitis or encephalopathy, such as movement disorders or epileptic seizures, and her psychiatric symptoms were initially misdiagnosed as a primary mental disorder. However, her vegetative symptom (sinus tachycardia) was common for anti-NMDA receptor encephalitis, possibly caused by catecholaminergic hyperstimulation, similar to the well-known ketamine effects (18). However, since the sinus tachycardia only occurred during the day, it was more likely due to the patient’s stress than to a primarily antibody-induced genesis. There were no indications of cancer, particularly ovarian teratoma, neither from the whole-body FDG-PET/CT nor from the gynecological examination. Also, there was no observed viral association nor any preexisting immunological predisposition. The combination of GluN1-IgG antibodies in.